zbMATH — the first resource for mathematics

On the equations \(u_ t + \nabla \cdot F(u) = 0\) and \(u_ t + \nabla \cdot F(u) = \nu\Delta u\). (English) Zbl 0185.34601

Full Text: DOI
[1] Edward Conway and Joel Smoller, Clobal solutions of the Cauchy problem for quasi-linear first-order equations in several space variables, Comm. Pure Appl. Math. 19 (1966), 95 – 105. · Zbl 0138.34701 · doi:10.1002/cpa.3160190107 · doi.org
[2] O. A. Oleń≠nik, Discontinuous solutions of non-linear differential equations, Uspehi Mat. Nauk (N.S.) 12 (1957), no. 3(75), 3 – 73 (Russian).
[3] A. I. Vol\(^{\prime}\)pert, Spaces \?\? and quasilinear equations, Mat. Sb. (N.S.) 73 (115) (1967), 255 – 302 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.